# SDR AUS20030510

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont LTSIO360E
- Propeller: Mcauly 3AF34C503
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drive Shaft
- Part number: 6547201
- Condition: Failed
- Location: Eng Oil Pump
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL PUMP DRIVESHAFT FAILED.
